RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 2, Pages 87–100 (Mi ufa150)  

This article is cited in 5 scientific papers (total in 5 papers)

Optimal boundary control in a small concave domain

A. R. Danilinab

a Ural Federal University, Ekaterinburg, Russia
b Institute of Mathematics of the Ural Branch of RAS, Ekaterinburg, Russia

Abstract: The paper is devoted to investigation of an asymptotics of a solution of the problem of optimal boundary control [1] in a small concave domain. Construction of an asymptotics of a boundary value problem for an elliptic operator in a small concave domain is considered in [2], and an asymptotics of the distributed control in a small concave domain in [3]. The Asymptotics of boundary control for an operator with a small factor at the higher derivative was considered in [4], [5]. Other problems of control by solutions of boundary value problems of the optimal control containing a small parameter are considered in [6], [7].

Keywords: asymptotic, boundary control, matching method, boundary value problems, sestems of equations in partial derivatives.

Full text: PDF file (233 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 15.04.2012

Citation: A. R. Danilin, “Optimal boundary control in a small concave domain”, Ufimsk. Mat. Zh., 4:2 (2012), 87–100

Citation in format AMSBIB
\Bibitem{Dan12}
\by A.~R.~Danilin
\paper Optimal boundary control in a~small concave domain
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 2
\pages 87--100
\mathnet{http://mi.mathnet.ru/ufa150}


Linking options:
  • http://mi.mathnet.ru/eng/ufa150
  • http://mi.mathnet.ru/eng/ufa/v4/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Danilin, “Solution asymptotics in a problem of optimal boundary control of a flow through a part of the boundary”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 55–66  mathnet  crossref  mathscinet  isi  elib
    2. A. R. Danilin, “Asymptotics of the solution to the singular problem of optimal distributed control in a convex domain”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 72–87  mathnet  crossref  crossref  isi  elib
    3. A. R. Danilin, S. V. Zakharov, O. O. Kovrizhnykh, E. F. Lelikova, I. V. Pershin, O. Yu. Khachai, “Ekaterinburgskoe nasledie Arlena Mikhailovicha Ilina”, Tr. IMM UrO RAN, 23, no. 2, 2017, 42–66  mathnet  crossref  elib
    4. A. R. Danilin, “Asimptoticheskoe razlozhenie resheniya singulyarno vozmuschennoi zadachi optimalnogo upravleniya s malym koeffitsientom koertsitivnosti”, Tr. IMM UrO RAN, 24, no. 3, 2018, 51–61  mathnet  crossref  elib
    5. A. R. Danilin, “Asymptotics of the solution of a bisingular optimal boundary control problem in a bounded domain”, Comput. Math. Math. Phys., 58:11 (2018), 1737–1747  mathnet  crossref  crossref  isi
  • ”фимский математический журнал
    Number of views:
    This page:235
    Full text:65
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019